Generalised Poincar, series and embedded resolution of curves

Autor(en): Moyano-Fernandez, Julio Jose
Stichwörter: Curve singularity; Divisorial valuation; GROTHENDIECK RING; Mathematics; Motivic integration; Perfect field; Poincare series; SINGULARITY; VARIETIES
Erscheinungsdatum: 2011
Herausgeber: SPRINGER WIEN
Journal: MONATSHEFTE FUR MATHEMATIK
Volumen: 164
Ausgabe: 2
Startseite: 201
Seitenende: 224
Zusammenfassung: 
The purpose of this paper is to extend the notions of generalised Poincar, series and divisorial generalised Poincar, series (of motivic nature) introduced by Campillo, Delgado and Gusein-Zade for complex curve singularities to curves defined over perfect fields, as well as to express them in terms of an embedded resolution of curves.
ISSN: 00269255
DOI: 10.1007/s00605-010-0259-z

Show full item record

Google ScholarTM

Check

Altmetric